# SDR CA120825001

- Difficulty date: August 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 2027500001
- Condition: Loose
- Location: Flap Bellcrank
- Part time: 5,362 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300 HR INSPECTION THE FLAP BELLCRANK ATTACHMENT BRACKET ATTACHMENT BOLTS WERE FOUND LOOSE.  NO DAMAGE WAS NOTED AND HARDWARE WAS RE-TORQUED.
